Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stopped taking Microgynon pills. Having prolonged periods, reduced menstruation circle. HSG test report showing normal. What is wrong?

I took the Microgynon pill for one year and then I stop taking them for about 8 months now and for ever since I have been having and long periods. my period last for seven days and then on the 10 day it does not clear up fully. Also my period is sometimes a 14 and 21 days cycle. is something wrong. I did a HSG test and my tubs are ok, so whats wrong?
Asked On : Tue, 14 Aug 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor